Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had difficultly breathing after angioplasty, darkness before eyes, had constipation. What is going on?

Hi Doctor, My dad is 65 yrs old, in June 2012 he got his angioplasty done. But recently he had difficulty in breathing and got full body sweating for 30 minutes.he was complaining about darkness in front of his eyes for sometime . He had constipation as well. After some release of gas every thing was ok. He visited local cardiologist and undergone ECG & TMT according to cardiologist results are ok,he suggests to go for angiogram. I m not sure it was a gas problem or heart. Kindly suggest should he need to go for angiogram?is it ok to for TMT test before a year of angioplasty ?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Ideally your father should undergo an angiography as that wil tell the exact status of coronary vessels.
Angiography test shall determine whether there is requirement of any repeat angioplasty with or without stent or a CABG ( coronary artery bypass graft ).
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor